# SDR SWAA2024050382130

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 22,840 hours, 11,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD BATTERY INOP ON FA FLASHLIGHT<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-806-NG (FLASHLIGHT BATTERY REPLACEMENT - PERMANENT)]
